ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 5.9 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBER; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Model Number |
CH3128 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Event or Problem Description
The event occurred on an unknown date involving a 30" (76 cm) appx 5.9 ml, 20 drop admin set w/integrated chemoclave® drip chamber, 0.2 micron filter, spiros® w/red cap, hanger where it leaked doxorubicin + etoposide + vincristine in 0.9% sodium chloride from the filter area onto the top of iv pump.The tubing was replaced or restrung and bag rehung and finished.There was patient involvement and no patient harm.This is the first of three events.
Additional Manufacturer Narrative
Received one used.List #ch3128, 30" (76 cm) appx 5.9 ml, 20 drop admin set w/integrated chemoclave® drip chamber, 0.2 micron filter, spiros® w/red cap, hanger; lot #8409834.Also received one used.List #unknown, 0.9% nacl 100ml bag; lot #uso11853.The complaint of leakage can be confirmed on the returned device.As received the outlet filter on the used sample was wetted out with prior infusate.No other anomalies noted.The returned set was primed, and leak tested.There was a leak observed from the outlet filter on the used sample.The probable cause of leakage is a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.